A generalization of the AZ identity

Ahlswede R, Cai N (1993)
Combinatorica 13(3): 241-247.

Download
OA
Journal Article | Published | English
Author
;
Abstract
The identity discovered in [1] can be viewed as a sharpening of the LYM inequality ([3], [4], [5]). It was extended in [2] so that it covers also Bollobás' inequality [6]. Here we present a further generalization and demonstrate that it shares with its predecessors the usefullness for uniqueness proofs in extremal set theory.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Ahlswede R, Cai N. A generalization of the AZ identity. Combinatorica. 1993;13(3):241-247.
Ahlswede, R., & Cai, N. (1993). A generalization of the AZ identity. Combinatorica, 13(3), 241-247.
Ahlswede, R., and Cai, N. (1993). A generalization of the AZ identity. Combinatorica 13, 241-247.
Ahlswede, R., & Cai, N., 1993. A generalization of the AZ identity. Combinatorica, 13(3), p 241-247.
R. Ahlswede and N. Cai, “A generalization of the AZ identity”, Combinatorica, vol. 13, 1993, pp. 241-247.
Ahlswede, R., Cai, N.: A generalization of the AZ identity. Combinatorica. 13, 241-247 (1993).
Ahlswede, Rudolf, and Cai, Ning. “A generalization of the AZ identity”. Combinatorica 13.3 (1993): 241-247.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar